MAUDE Adverse Event Report: SMITH & NEPHEW, INC. TAC-S MINI VULCAN; ARTHROSCOPE

SMITH & NEPHEW, INC. TAC-S MINI VULCAN; ARTHROSCOPE
Catalog Number 7209632
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during surgery, everything looked fine on the machine but there was no power at the surgical site.Procedure was completed with a competitor device.There was no significant delay and no patient injury or other complications were reported.
 
Additional Manufacturer Narrative
H10: h3, h6: an evaluation was performed by smith and nephew and could not confirm the customer complaint for the probe is not recognized by the vulcan.A visual inspection was performed and showed the probe in brand new condition.Functional inspection showed when probe was attached to the vulcan generator all appropriate setting were displayed.The probe was activated in saline solution and functioned as intended.No manufacturing related defects were observed.

Brand Name
TAC-S MINI VULCAN
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
150 minuteman road
andover MA 01810
MDR Report Key8437641
Report Number3003604053-2019-00033
Device Sequence Number1063047
Product Code HRX
UDI-Device Identifier03596010470614
UDI-Public03596010470614
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K003198
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7209632
Device Lot Number4247824
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/06/2019
Initial Date Received by Manufacturer 03/06/2019
Supplement Date Received by Manufacturer03/27/2019
Initial Report FDA Received Date03/20/2019
Supplement Report FDA Received Date03/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1